# SDR AALA201706299016

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 15,309 hours, 6,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER OVER RIGHT AFT SERVICE DOOR IS LOOSE.  INSTALLED NEW EXIT SIGN LIGHT ASSEMBLY ARE R2 DOOR IAW AMM 33-51-01 FUNCTIONS NORMAL.
